# SDR R61A201309220935

- Difficulty date: September 22, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 22,594 hours, 16,223 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Tube
- Part number: 17070430401
- Condition: Corroded
- Location: Nlg Axle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND NLG AXLE HAS CORROSION ON RT OF AXLE AT STRUT JOINT.  MX R & R NLG SLIDING TUBE WITH NEW REF AMM 32-21-04.  SEE CONTINUATION CARD FOR WORK PERFORMED VP-030907-2013-583 C1. PN 17070430-401. ACFT REMAINS AT CMH UNTIL COMPLETION OF HEAVY CHECK.
